# SDR QXEA9700466

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841PH
- Make and model: Dhav DHC8102
- Aircraft serial: 82
- System (JASC): 6120 · Propeller Controlling System
- Part: Relay
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSC -  24 HOUR SYSTEM CHECK NR 1 ENGINE FAILS AUTO FEATHER CHECK.  REPLACED 2161 K3 RELAY.  COMPLIED WITH AUTO FEATHER AND POWER UPTRIM.  OPERATIONAL CHECK GOOD.
